# SDR UIEA200700115

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1240 LBL 99 WING CENTER SECTION SKIN CORRODED.  CORROSION REMOVED PER SRM 51-10-01.  AREA HFEC INSPECTED AND FLAT PEENED.  REPAIR DOUBLER WERE FABRICATED AND INSTALLED PER 8100-9.
